# SDR TRAX200600340

- Difficulty date: June 6, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 11,246 hours, 9,538 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01311H2656
- Condition: Cracked
- Location: Cockpit
- Part time: 11,218 hours, 9,514 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD SHATTERED.  (EMERGENCY VEHICLES DISPATCHED)
